# SDR AWXA200500062

- Difficulty date: January 12, 2004
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 49,240 hours, 22,315 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371112000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON LT OUTBOARD SEAT TRACK BETWEEN FR 42 AND FR 44.  MAINTENANCE REMOVED CORRODED SECTION OF LT OUTBOARD SEAT TRACK FROM FR 42 TO FR 44; FABRICATED A NEW REPLACEMENT SECTION OF SEAT TRACK; INSTALLED REPAIR PART IAW A320 SRM 51-72-11.
